# SDR EIA2000035

- Difficulty date: August 8, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pcu
- Part number: 126349151B
- Part serial: 70P1382
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

JFK - NR 1 RIGHT SLIDE LE LIGHT ILLUMINATED AT LEVEL OFF FL330.  AIRCRAFT CONTROLS HEAVY TO THE RIGHT.  PERFORMED OPS CHECK OF NR 1 RT LE SYSTEM.  NO DEFECTS NOTED.  REPLACED NR 1 RT LE PDU AS PRECAUTIONARY MEASURE.  OPS/LEAK CHECK GOOD.  NO FURTHER DISCREPANCIES NOTED.  (M)
